EconPapers    
Economics at your fingertips  
 

Block Preconditioned SSOR Methods for H‐Matrices Linear Systems

Zhao-Nian Pu and Xue-Zhong Wang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We present a block preconditioner and consider block preconditioned SSOR iterative methods for solving linear system Ax = b. When A is an H‐matrix, the convergence and some comparison results of the spectral radius for our methods are given. Numerical examples are also given to illustrate that our methods are valid.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/213659

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:213659

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:213659